Representation type and stable equivalence of Morita type for finite dimensional algebras

Krause H (1998)
Mathematische Zeitschrift 229(4): 601-606.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1998
Zeitschriftentitel
Mathematische Zeitschrift
Band
229
Ausgabe
4
Seite(n)
601-606
ISSN
0025-5874
Page URI
https://pub.uni-bielefeld.de/record/1623754

Zitieren

Krause H. Representation type and stable equivalence of Morita type for finite dimensional algebras. Mathematische Zeitschrift. 1998;229(4):601-606.
Krause, H. (1998). Representation type and stable equivalence of Morita type for finite dimensional algebras. Mathematische Zeitschrift, 229(4), 601-606. doi:10.1007/PL00004671
Krause, H. (1998). Representation type and stable equivalence of Morita type for finite dimensional algebras. Mathematische Zeitschrift 229, 601-606.
Krause, H., 1998. Representation type and stable equivalence of Morita type for finite dimensional algebras. Mathematische Zeitschrift, 229(4), p 601-606.
H. Krause, “Representation type and stable equivalence of Morita type for finite dimensional algebras”, Mathematische Zeitschrift, vol. 229, 1998, pp. 601-606.
Krause, H.: Representation type and stable equivalence of Morita type for finite dimensional algebras. Mathematische Zeitschrift. 229, 601-606 (1998).
Krause, Henning. “Representation type and stable equivalence of Morita type for finite dimensional algebras”. Mathematische Zeitschrift 229.4 (1998): 601-606.